Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Patches of bumps that disappear with anti-fungal creams, big bumps look like ring worms, small stay longer. What could this be?

Hi i get patches of bumps that disappear after applying untifungal within 4-5 hours. Sometimes a patch is localized to 5 inch square and the bumps are small 1cm. sometimes they are spread between shoulder and elbow , under arm , and the bumps can be as mush as an inch wide. Some of the bumps are not in a patch and stand separate like mosquito bites. The big bumps will look like ringworm but will disappear after 4-5 hours after initial application of the untifungal cream. Small might stay longer and they look like mosquito bytes. Some of the small ones in a patch might grow and become half an inch. What could it be?
Asked On : Thu, 24 Jan 2013
Answers:  2 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.You are getting hives(wheals in technical terms)which is part of an allergic reaction(called urticaria).consult a dermatologist,we will need to find the cause, antifungal creams are useless,since these hives go off on their own,even without treatment.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Puvvula Kishore Kumar's  Response
These are ...fungal called Tenia corporis..,
Topical terbinafine cream..,
Oral antifungal like fluconazole..,
salt water washing on affected site..,
Clotrimazole dusting powder dusted on affected parts..,
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor